# SDR IPXA09M56346

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB77403
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING UPPER WINGLET TIP SKIN DAMAGED.  REPAIRED IAW EO MD-115720-33864.
